RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 1, Pages 139–141 (Mi mz3013)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

A minimax theorem

O. Yu. Borenshtein, V. S. Shulman

Vologod Polytechnic Institute

Full text: PDF file (340 kB)

English version:
Mathematical Notes, 1991, 50:1, 752–754

Bibliographic databases:

Received: 28.10.1988

Citation: O. Yu. Borenshtein, V. S. Shulman, “A minimax theorem”, Mat. Zametki, 50:1 (1991), 139–141; Math. Notes, 50:1 (1991), 752–754

Citation in format AMSBIB
\Bibitem{BorShu91}
\by O.~Yu.~Borenshtein, V.~S.~Shulman
\paper A~minimax theorem
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 1
\pages 139--141
\mathnet{http://mi.mathnet.ru/mz3013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1140362}
\zmath{https://zbmath.org/?q=an:0739.49006}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 1
\pages 752--754
\crossref{https://doi.org/10.1007/BF01156614}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100017}


Linking options:
  • http://mi.mathnet.ru/eng/mz3013
  • http://mi.mathnet.ru/eng/mz/v50/i1/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ricceri, B, “MINIMAX THEOREMS FOR FUNCTIONS INVOLVING A REAL VARIABLE AND APPLICATIONS”, Fixed Point Theory, 9:1 (2008), 275  mathscinet  zmath  isi
    2. T. Formisano, E. Kissin, “Minimax conditions for Schatten ideals of compact operators”, Eurasian Math. J., 3:1 (2012), 29–40  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:447
    Full text:156
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020